# SDR P2EA00060

- Difficulty date: January 27, 2000
- Submitted: May 11, 2000
- Operation: Air carrier
- Aircraft: N603DJ
- Make and model: Boeing 737222
- Aircraft serial: 19955
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SJO - DURING Q-CHECK, FOUND CORROSION ON SKIN BETWEEN BS 243 AND BS 259, WL 161 AND LBL 18.  REPAIRED SKIN FROM BS 236.5 TO BS 259 AND BETWEEN STRINGERS 23 AND 26L IAW COOPESA EO COO-3-53-006-00, DATED 2/5/2000.  (M)
